Ohio boy, 1, ‘ODs on opioids after eating mom’s stash’
June 6, 2017 - Finding Carter
- Destaine Carter’s son was found not respirating on Thursday during around 6.30pm
- His hermit called 911 and pronounced that a baby had eaten drug residue
- Baby Tymaine Thompson Jr, was taken to sanatorium and revived, though died Sunday
- Carter fled a home and has been charged on an separate warrant
- An autopsy has been systematic on a boy; his hermit is now in state care
James Wilkinson For Dailymail.com
A one-year-old child who ate his mother’s opioid drugs has died, 3 days after he mislaid consciousness, according to police.
The boy, Tymaine Thompson Jr, was found not respirating by his nine-year-old hermit in their Akron, Ohio home during around 6.30pm on Thursday.
Attempts were done to revitalise him with overdose-reversing drug naloxone before he was taken to Akron Children’s Hospital, where he died on Sunday, Cleveland.com reported.
The one-year-old son of Destanie Carter (pictured) – named Tymaine Jr – was hospitalized Thursday after eating some of her drugs, military said. He (right) died on Sunday; his nine-year-old hermit had called 911
The boy, who is not being named, was found during this Akron, Ohio home on Thursday. Cops pronounced Carter fled when military and paramedics arrived
Destanie poses with Tymaine Jr and her other son. Tymaine had regained alertness while in a sanatorium though didn’t survive
The child had regained alertness while in sanatorium after being administered an additional sip of naloxone, though subsequently died.
His mom, identified as Destanie Carter, fled a home, that is located during 60 Gale Street, when military and paramedics arrived, cops said.
She had done an initial call to 911, though hung adult before providing an address, cops said; her other child afterwards done a second, successful call.
She was after arrested on an separate aver from Portage County. She has not nonetheless been charged in propinquity to her son’s death.
Her nine-year-old child is now in a control of Summit County Children’s Services.
An autopsy is designed for a one-year-old.
At slightest dual other children have overdosed on opioids in Akron in a past 3 months.
On Mar 6, a two-year-old overdosed on a fake soporific in Hudson, though was regenerated with naloxone.
His father told cops he’d seen a child’s mom with heroin progressing that day.
And 10 days after a six-year-old lady became drunken and had an apparent seizure in a shower, and was regenerated in sanatorium with naloxone.
The baby died in Akron Children’s sanatorium (pictured). Carter was charged on an separate warrant. His sibling, 9, who called 911, has been taken in by child services
Share or criticism on this article
Share what we think
The comments next have not been moderated.
The views voiced in a essence above are those of a users and do not indispensably simulate a views of MailOnline.
Your criticism will be posted to MailOnline as usual.
Your criticism will be posted to MailOnline as usual
We will automatically post your criticism and a couple to a news story to your Facebook timeline during a same time it is posted on MailOnline. To do this we will couple your MailOnline comment with your Facebook account. We’ll ask we to endorse this for your initial post to Facebook.